# SDR 2002F00341

- Difficulty date: March 8, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N481TA
- Make and model: Airbus A320-233
- Aircraft serial: 1500
- System (JASC): 2810 · Fuel Storage
- Part: Disk
- Part number: 4L95160
- Condition: Broken
- Location: Fuel Cell
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJO - FLT 660 - DURING THE FLIGHT, THE CAPTAIN REPORTED FUEL IMBALANCE INDICATION, THE AIRCRAFT RETURNED TO SJO STATION FOR MAINTENANCE.  AFTER LANDING, MAINTENANCE PERSONNEL PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-11, AND DISCREPANCIES WERE NOT FOUND, THEN DURING TROUBLESHOOTING OF THE CENTER FUEL TANK WAS FOUND THE OVERPRESSURE DISK BROKEN, IT WAS REMOVED AND REPLACED REMOVED IAW AMM 28-22-27.  OPS CHECK OF FUEL INDICATION WAS PERFORMED WITH SATIFACTORY RESULTS AND THE AIRCRAFT WAS RETURNED TO NORMAL OPERATION.  (M)
